Publications

123 entries « 3 of 3 »

1973

Babai, L; Imrich, W

On groups of polyhedral graphs Journal Article

Discrete Math., 5 , pp. 101–103, 1973.

BibTeX

1972

Dörfler, Willibald ; Imrich, Wilfried

Eine Klasse rekonstruierbarer Graphen Journal Article

Glasnik Mat. Ser. III, 7(27) , pp. 159–165, 1972.

BibTeX

Imrich, Wilfried

Assoziative Produkte von Graphen Journal Article

"Osterreich. Akad. Wiss. Math.-Natur. Kl. S.-B. II, 180 , pp. 203–239, 1972.

BibTeX

Imrich, Wilfried

On products of graphs and regular groups Journal Article

Israel J. Math., 11 , pp. 258–264, 1972.

BibTeX

Dörfler, Willibald ; Imrich, Wilfried

Das lexikographische Produkt gerichteter Graphen Journal Article

Monatsh. Math., 76 , pp. 21–30, 1972.

BibTeX

Imrih, V; Stocki{ui}, {`E}

The optimal embeddings of metrics into graphs Journal Article

Sibirsk. Mat. v Z., 13 , pp. 558–565, 1972.

BibTeX

1971

Gaszt, Günter ; Imrich, Wilfried

Über das lexikographische und das kostarke Produkt von Mengensystemen Journal Article

Aequationes Math., 7 , pp. 82–93, 1971.

BibTeX

Imrich, Wilfried

Zehnpunktige kubische Graphen Journal Article

Aequationes Math., 6 , pp. 6–10, 1971.

BibTeX

Imrih, V; Stocki{ui}, {`E}

Optimal embeddings of metrics into graphs Journal Article

Dokl. Akad. Nauk SSSR, 200 , pp. 279–281, 1971.

BibTeX

Imrich, Wilfried

Über das schwache Kartesische Produkt von Graphen Journal Article

J. Combinatorial Theory Ser. B, 11 , pp. 1–16, 1971.

BibTeX

1970

Dörfler, W; Imrich, W

Über die X-Summe von Mengensystemen Incollection

Combinatorial theory and its applications, {I} ({P}roc. {C}olloq., {B}alatonf"ured, 1969), pp. 297–309, North-Holland, Amsterdam, 1970.

BibTeX

Dörfler, Willibald ; Imrich, Wilfried

Über das starke Produkt von endlichen Graphen Journal Article

"Osterreich. Akad. Wiss. Math.-Natur. Kl. S.-B. II, 178 , pp. 247–262, 1970.

BibTeX

Imrich, Wilfried

Realisierung von Metriken in Graphen Journal Article

"Osterreich. Akad. Wiss. Math.-Natur. Kl. S.-B. II, 178 , pp. 19–24, 1970.

BibTeX

1969

Imrich, Wilfried

Automorphismen und das kartesische Produkt von Graphen Journal Article

"Osterreich. Akad. Wiss. Math.-Natur. Kl. S.-B. II, 177 , pp. 203–214, 1969.

BibTeX

Imrich, Wilfried

Graphen mit transitiver Automorphismengruppe Journal Article

Monatsh. Math., 73 , pp. 341–347, 1969.

BibTeX

Imrich, Wilfried

Über das lexikographische Produkt von Graphen Journal Article

Arch. Math. (Basel), 20 , pp. 228–234, 1969.

BibTeX

Baron, G; Imrich, W

Asymmetrische reguläre Graphen Journal Article

Acta Math. Acad. Sci. Hungar, 20 , pp. 135–142, 1969.

BibTeX

1968

Baron, G; Imrich, W

On the maximal distance of spanning trees Journal Article

J. Combinatorial Theory, 5 , pp. 378–385, 1968.

BibTeX

Imrich, Wilfried

A single axiom for A-groups Journal Article

Glasnik Mat. Ser. III, 3 (23) , pp. 3–9, 1968.

BibTeX

1967

Imrich, Wilfried

Abelian groups with identical relations Journal Article

Czechoslovak Math. J., 17 (92) , pp. 535–539, 1967.

BibTeX

Imrich, W

Kartesisches Produkt von Mengensystemen und Graphen Journal Article

Studia Sci. Math. Hungar., 2 , pp. 285–290, 1967.

BibTeX

1966

Baron, Gerd ; Imrich, Wilfried

Charakterisierung von Gruppenklassen mit Hilfe der inversen Operation Journal Article

Monatsh. Math., 70 , pp. 289–298, 1966.

BibTeX

0000

Imrich, Wilfried

On the number of subgroups of given index in SL_2(Z) Journal Article

Arch. Math. (Basel), 31 (3), pp. 224–231, 0000.

Links | BibTeX

123 entries « 3 of 3 »